# SDR GTIA000219

- Difficulty date: June 13, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MYR - FLT 541 - FORWARD EMERGENCY WHITE LIGHT INOPERATIVE AT ROW 2.  FOUND ONE BROKEN WIRE.  REPAIRED SAME, OPS CHECK GOOD.  (M)
